# SDR CA990927009

- Difficulty date: September 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 1036721
- Condition: Failed
- Location: Fuselage
- Part time: 26,679 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULED INSPECTION, THE NORMAL OUTFLOW VALVE FAILED TASK NR 2130/03 (FUNCTION TEST NORMAL OUTFLOW VALVE PRESSURE RELIEF VALVE). THE OUTFLOW VALVE WAS REPLACED.
